# SDR 05FDEA01997

- Difficulty date: July 19, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727-200
- Aircraft serial: 21101
- Aircraft time: 55,071 hours, 30,408 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00923   AFT CARGO FRAME SHEAR TIE IS CORRODED BS 1130 LBL 9.    FABRICATED DRILLED ALODINED AND INSTALLED SHEAR TIE REPAIR PER SRM 53-10-4
